MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TC3 RP TIBIAL INSERT S4,20.0; SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US TC3 RP TIBIAL INSERT S4,20.0; SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT
Model Number 96-2355
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Muscular Rigidity (1968); Pain (1994); Swelling (2091); Synovitis (2094); Injury (2348); No Code Available (3191)
Date of Event 05/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for loosening of both femoral and tibial components : abnormal radiographic evaluation.Event is serious and is considered moderate.Event is definitely related to device and possibly related to procedure.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.

Brand Name
TC3 RP TIBIAL INSERT S4,20.0
Common Device Name
SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10207362
Report Number1818910-2020-14606
Device Sequence Number3233347
Product Code JDI
UDI-Device Identifier10603295242413
UDI-Public10603295242413
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K802627
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2002
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96-2355
Device Catalogue Number962355
Device Lot NumberC23D24000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/16/2020
Supplement Date Received by Manufacturer11/20/2020
Initial Report FDA Received Date06/29/2020
Supplement Report FDA Received Date11/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR